MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.legalmed.2025.102619

Медицинская библиотека · Legal medicine (Tokyo, Japan) · 2025

A case of fatal poisoning caused by a combination of tramadol and benzodiazepines.

Takei Sella, Kinoshita Hiroshi, Kumihashi Mitsuru, Jamal Mostofa, Yamashita Tadayoshi, Tanaka Etsuko, Kawahara Sachiko, Abe Hiroko, Tsutsui Kunihiko, Murase Takehiko

Клинический случайСтатьяПеревод в очереди

Аннотация

Tramadol exerts analgesic effects by acting as an agonist of μ-opioid receptor and by inhibiting reuptake of serotonin and noradrenaline. Here we report an autopsy case of a woman in her thirties, with multiple drugs detected. Based on the autopsy findings and toxicological examination results, we concluded the death was attributed to the ingestion of tramadol and benzodiazepines, which was thought to have primarily resulted from CNS depression. Co-ingested drugs should be considered when evaluating toxicity.

Для цитирования: Takei Sella, Kinoshita Hiroshi, Kumihashi Mitsuru, Jamal Mostofa, Yamashita Tadayoshi, Tanaka Etsuko, Kawahara Sachiko, Abe Hiroko, Tsutsui Kunihiko, Murase Takehiko. A case of fatal poisoning caused by a combination of tramadol and benzodiazepines.. Legal medicine (Tokyo, Japan). 2025. DOI: 10.1016/j.legalmed.2025.102619.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.